# SDR IXXA0200001

- Difficulty date: January 3, 2002
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N786AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46121
- Aircraft time: 83,366 hours, 25,115 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2460101J0134
- Condition: Ruptured
- Location: Nr 3 Engine
- Part time: 83,366 hours, 25,115 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM TOL TO LAX, THE FLIGHT CREW NOTICED A DECLINE IN THE MAIN HYDRAULIC SYSTEM QUANTITY.  THE FLIGHT CREW FOLLOWED COMPANY PROCEDURES AND CONTINUED TO LAX FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT LOCATING A RUPTURED HYDRAULIC PRESSURE LINE ON THE NUMBER THREE ENGINE DRIVEN HYDRAULIC PUMP.  MAINTENANCE REPLACED THE HYDRAULIC LINE IN ACCORDANCE WITH THE MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
